Hi, I was on Prozac (which only took care of my anxiety) and my doctor added 300mg of Wellbutrin a couple of weeks ago. My depression has definitely improved, but now I feel very anxious and nervous alot of the time. I also haven't been able to sleep through the night since I started the Wellbutrin. I read somewhere that the side effects should go away in a few weeks, but I haven't seen much improvement so far. Has anyone had these side effects actually go away, and if so how long did it take? I'm wondering if I should stick with it or switch to a different drug. Thanks!!
wellbutrin/hi have been taking wellbutrin 150mg twice daily. Try taking as soon as you get up and take one later in the day,try taking them with food i found that this helps,and watch your coffee and alcohol intake. If your a smoker they tend to ease the craving for nicotine.Talk to your doctor about something that will help you relax at night.Give the drug a chance to do it's job, if not happy after a couple of months, then you can seek other avenues. take care. Harp323.
Copyright 1994-2016 MedHelp International. All rights reserved.
MedHelp is a division of Aptus Health.
This site complies with the HONcode standard for trustworthy health information.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.